# SDR AU001176

- Difficulty date: September 8, 2000
- Submitted: January 4, 2001
- Operation: General aviation
- Make and model: Airbus A320-211
- Engine: Cfmint CFM565A1
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FUSELAGE FRAME 35 CRACKED IN AREA BETWEEN STRINGER NO30 AND STRINGER NO31.
